Is this heard of?

Hi everyone

I am currently in the hospital . I was diagnosed the end of Aug with 3 bloodclots in my left lung

I came in 9 days ago with an inr of 1

They are increasing my coumidin daily along with 2 injections of lovenox. Last night I took 24mg of Coumadin. My queston...is this safe? Every day they are increasing me.

Last month I spent 13 days in the hospital. Same scenario. Im tored and my chest hurts and they only give me a tramadol every 8hrs. I want to go home to my family!

3 Replies
oldestnewest

Oh bless you, so sorry to hear you are having such problems. I can't answer your question, do you have family who could check your concerns out with the head of your medical team in order to give you confidence in your treatment.

Sending you cyber hugs and understanding. We are in your corner. Best wishes x

4 likes
Reply

The amount of warfarin ( what you call coumidin) you take is not important. The INR is what matters

. Mind you 24 mg is quite a lot so are they looking for other causes of low INR?. INR depends on how a person metabolises warfarin and of course the target level which I'm guessing in your case may be 3.5? The only thing to worry about it your INR in other words.

I do hope things are quickly sorted for you.

4 likes
Reply

I'm sorry to hear you are in hospital and am wondering why you are there now? Is it purely because of your low INR and do you still have the blood clots?

I'm afraid I can't answer your question re your large dose of Coumadin, but your medics must know what they are doing and sometimes we just have to go with what is suggested. I would ask your consultant about the high dose when he does his rounds today.

We are all here for you should you need any support, please let us know how you get on.

Best wishes

Jean

5 likes
Reply

You may also like...